# SDR SWAA2022111169714

- Difficulty date: November 10, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 44,350 hours, 26,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS INOP. FWD GALLEY RH BATTERY CHARGER ASSY KEEPS BLOWING LOWER FUSE. JUST ORDER FWD RIGHT M1674 PACK AND ALL ASSOCIATED LIGHTS JUST A PRECAUTION.  FOUND EMER AREA LIGHT ASSY SHORTED AT 6DEF & 6ABC; R&R REF AMM 33-51-03. FOUND EMER BATTERY PACK DISCHARGED AT FWD GALLEY RH; R&R REF AMM 33-51-06. FOUND BATT POWER SUPPLY ASSY INOP AT 17ABC; R&R REF AMM 33-51-06. PERFORMED OPS CHK REF AMM 33-51-00; OPS CHK GOOD.
